# SDR SWIA201128753

- Difficulty date: December 1, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 22,172 hours, 18,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 OVERHEAD EMERGENCY LIGHT INOPERATIVE.  (SERVICE)  RELAMPED EMERGENCY EXIT LIGHT.
